Approximation of analytic functions by repeated de la Vallee Poussin sums

 pdf (227K)  / Annotation

List of references:

  1. С. М. Никольский. Приближение функций тригонометрическими полиномами в среднем // Изв. АН СССР. Сер. мат. — 1946. — Т. 10, № 3. — С. 207–256.
    • S. M. Nikolskyi. Approximation of functions by trigonometric polynomials in the mean // Izv. Acad. Nauk SSSR, Ser. Mat. — 1946. — V. 10, no. 3. — P. 207–256. — in Russian. — Math-Net: Mi eng/im3598. — MathSciNet: MR0017402.
  2. О. А. Новиков, О. Г. Ровенская. Приближение классов интегралов Пуассона r-повторными суммами Валле Пуссена // Вестн. Одесского нац. ун-та. Матем. Мех. — 2014. — Т. 19, № 3(23). — С. 14–26.
    • O. A. Novikov, O. G. Rovenskaya. Approximation of classes of Poisson integrals by r-repeated de la Vallee Poussin sums // Vestn. Odessk. Nac. Un. Mat. Meh. — 2014. — V. 19, no. 3(23). — P. 14–26. — in Russian.
  3. О. А. Новиков, О. Г. Ровенская, Ю. В. Козаченко. Приближение интегралов Пуассона линейными методами // Тр. ИПММ НАН Украины. — 2017. — Т. 31. — С. 92–108.
    • O. A. Novikov, O. G. Rovenskaya, Yu. V. Kozachenko. Approximation of Poisson integrals by linear methods // Proc. of IAMM NASU. — 2017. — V. 31. — P. 92–108. — in Russian.
  4. О. Г. Ровенская, О. А. Новиков. Приближение интегралов Пуассона повторными суммами Валле Пуссена // Нелинейные колебания. — 2010. — Т. 13, № 1. — С. 96–99.
    • O. G. Rovenskaya, O. A. Novikov. Approximation of Poisson integrals by repeated de la Vallee Poussin sums // Nonlinear Oscillations. — 2010. — V. 13, no. 1. — P. 108–111. — DOI: 10.1007/s11072-010-0103-3. — MathSciNet: MR2742088.
    • O. G. Rovenskaya, O. A. Novikov. Priblizhenie integralov Puassona povtornumi summami Valle Pussena // Neliniyni Koluvannya. — 2010. — V. 13, no. 1. — P. 96–99. — in Russian.
  5. О. Г. Ровенская, О. А. Новиков. Приближение периодических функций высокой гладкости прямоугольными линейными средними рядов Фурье // Компьютерные исследования и моделирование. — 2012. — Т. 4, № 3. — С. 521— 529. — DOI: 10.20537/2076-7633-2012-4-3-521-529
    • O. G. Rovenskaya, O. A. Novikov. Approximation of periodic functions of high smoothness by rectangle linear means of Fourier series // Computer Research and Modeling. — 2012. — V. 4, no. 3. — P. 521–529. — in Russian. — DOI: 10.20537/2076-7633-2012-4-3-521-529
  6. О. Г. Ровенская, О. А. Новиков. Приближение аналитических периодических функций линейными средними рядов Фурье // Чебышёвский сб. — 2016. — Т. 17, № 2. — С. 170–183.
    • O. G. Rovenskaya, O. A. Novikov. Approximation of analytic periodic functions by linear means of Fourier series // Chebyshevskii Sb. — 2016. — V. 17, no. 2. — P. 170–183. — in Russian. — DOI: 10.22405/2226-8383-2016-17-2-170-183. — Math-Net: Mi eng/cheb487. — MathSciNet: MR3677659.
  7. В. И. Рукасов. Приближение суммами Валле Пуссена классов аналитических функций // Укр. мат. журн. — 2003. — Т. 55, № 6. — С. 806–816.
    • V. I. Rukasov. Approximation of classes of analytic functions by de la Vallee Poussin sums // Ukr. Math. J. — 2003. — V. 55, no. 6. — P. 974–986. — DOI: 10.1023/B:UKMA.0000010597.47180.f9. — MathSciNet: MR2071790.
    • V. I. Rukasov. Priblizhenie summami Valle Pussena klassov analiticheskih funkcyi // Ukr. Mat. Zh. — 2003. — V. 55, no. 6. — P. 806–816. — in Russian. — DOI: 10.1023/B:UKMA.0000010597.47180.f9.
  8. В. И. Рукасов, С. О. Чайченко. Приближение аналитических периодических функций суммами Валле Пуссена // Укр. мат. журн. — 2002. — Т. 54, № 12. — С. 1653–1668.
    • V. I. Rukasov, S. O. Chaichenko. Approximation of analytic periodic functions by de la Vallee Poussin sums // Ukr. Math. J. — 2002. — V. 54, no. 12. — P. 2006–2024. — DOI: 10.1023/A:1024077332287. — MathSciNet: MR2016795.
    • V. I. Rukasov, S. O. Chaichenko. Priblizhenie analiticheskih periodicheskih funkcyi summami Valle Pussena // Ukr. Mat. Zh. — 2002. — V. 54, no. 12. — P. 1653–1668. — in Russian. — DOI: 10.1023/A:1024077332287.
  9. А. С. Сердюк. Приближение интегралов Пуассона суммами Валле Пуссена // Укр. мат. журн. — 2004. — Т. 56, № 1. — С. 97–107.
    • A. S. Serduk. Approximation of Poisson integrals by de la Vallee Poussin sums // Ukr. Math. J. — 2004. — V. 56, no. 1. — P. 122–134. — DOI: 10.1023/B:UKMA.0000031707.50226.b9. — MathSciNet: MR2060506.
    • A. S. Serdyuk. Priblizhenie integralov Puassona summami Valle Pussena // Ukr. Mat. Zh. — 2004. — V. 56, no. 1. — P. 97–107. — in Russian. — DOI: 10.1023/B:UKMA.0000031707.50226.b9.
  10. А. И. Степанец. Классификация и приближение периодических функций. — Киев: Наукова думка, 1987. — 268 с.
    • A. I. Stepanets. Classification and approximation of periodic functions. — Kiev: Naukova dumka, 1987. — in Russian. — MathSciNet: MR0918146.
  11. А. И. Степанец. Решение задачи Колмогорова – Никольского для интегралов Пуассона непрерывных функций // Мат. сб. — 2001. — Т. 192, № 1. — С. 113–138.
    • A. I. Stepanets. Solution of the Kolmogorov – Nikol’skii problem for the Poisson integrals of continuous functions // Sb.: Math. — 2001. — V. 192, no. 1. — P. 113–140. — DOI: 10.1070/SM2001v192n01ABEH000538. — Math-Net: Mi eng/sm538. — MathSciNet: MR1830475.
    • A. I. Stepanec. Reshenie zhadachi Kolmogorova – Nikol’skogo dlya integralov Puassona nepreruvnuh funkcyi // Mat. Sb. — 2001. — V. 192, no. 1. — P. 113–138. — in Russian. — DOI: 10.1070/SM2001v192n01ABEH000538. — Math-Net: Mi eng/sm538.
  12. А. И. Степанец, А. С. Сердюк. Приближение суммами Фурье и наилучшие приближения на классах аналитических функций // Укр. мат. журн. — 2000. — Т. 52, № 3. — С. 375–395.
    • A. I. Stepanets, A. S. Serduk. Approximation by Fourier sums and best approximations on classes of analytic functions // Ukr. Math. J. — 2000. — V. 52, no. 3. — P. 433–456. — DOI: 10.1007/BF02513138. — MathSciNet: MR1800388.
    • A. I. Stepanec, A. S. Serdyuk. Priblizhenie summami Fur’ye i nailuchue pribligeniya na klassah analiticheskih funkcyi // Ukr. Mat. Zh. — 2000. — V. 52, no. 3. — P. 375–395. — in Russian.
  13. С. Б. Стечкин. Оценка остатка ряда Фурье для дифференцируемых функций // Тр. Мат. ин-та им. В. А. Стеклова АН СССР. — 1980. — Т. 145. — С. 126–151.
    • S. B. Stechkin. An estimate of the remainder of the Fourier series for differentiable functions // Proc. Steklov Inst. Math. — 1981. — V. 145. — P. 139–166. — MathSciNet: MR0570475.
    • S. B. Stechkin. Ocenka ostatka ryada Fur’ye dlya differenciruemuh funkcyi // Tr. Mat. Inst. Steklova. — 1980. — V. 145. — P. 126–151. — in Russian. — Math-Net: Mi eng/tm2537.
  14. И. И. Шарапудинов. Перекрывающие преобразования для приближения непрерывных функций посредством повторных средних Валле Пуссена // Дагестанские электронные математические известия. — 2017. — № 8. — С. 70–92.
    • I. I. Sharapudinov. Overlapping transforms for approximation of continuous functions by repeated means Valle Poussin // Daghestan electronic mathematical reports. — 2017. — no. 8. — P. 70–92. — in Russian. — DOI: 10.31029/demr.8.8. — Math-Net: Mi eng/demr49.
  15. F. F. Dedus, S. A. Makhortykh, M. N. Ustinin. Application of the Generalized Spectral-Analytic Method in Information Problems // Pattern Recogn. Image Anal. — 2002. — V. 12. — P. 429–437.
  16. I. V. Florinsky, A. N. Pankratov. A universal spectral analytical method for digital terrain modeling // International Journal of Geographical Information Science. — 2016. — V. 30, no. 12. — P. 2506–2528. — DOI: 10.1080/13658816.2016.1188932.
  17. O. Novikov, O. Rovenska. Approximation of classes of Poisson integrals by repeated Fejer sums // Lobachevskii Journal of Mathematics. — 2017. — V. 38, no. 3. — P. 502–509. — DOI: 10.1134/S1995080217030209. — MathSciNet: MR3659232.
  18. A. N. Pankratov, M. A. Gorchakov, F. F. Dedus, et al. Spectral analysis for identification and visualization of repeats in genetic sequences // Pattern Recogn. Image Anal. — 2009. — V. 19, no. 4. — P. 687.

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus